MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. ANGLED HANDLE WITH RATCHET FOR 5MM DIAM. INSULATED TUBE; PFM16

INTEGRA MICROFRANCE S.A.S. ANGLED HANDLE WITH RATCHET FOR 5MM DIAM. INSULATED TUBE; PFM16
Catalog Number CEV10195CU
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
This complaint is 1 of 2 for the handle (cev10195cu) component reportedly used during this event and is related to mfg number 3003249645-2025-00017: it was reported that during an operation, the surgeon noticed a loss of grip, making it impossible to resume gripping due to the absence of one of the fenestrated paddles.It was subsequently reported that the insert piece fell into the patient's abdomen.It was confirmed that all pieces were retrieved without any consequences to the patient.; no x-ray was required.It was reported that another forceps was used to finalize the surgery.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: the angle handle w/rachet (cev10195cu) was returned for evaluation: the device history record (dhr) was reviewed, and no anomalies related to the reported failure were observed.Evaluation of the handle did not verify the problem statement as valid.The reported issue concerns the insert (cev625t1u) used with this handle, reported under related mfg report# 3003249645-2025-00017.It was determined that the handle worked properly; there was no functional defect.
 
Event or Problem Description
N/a.

Brand Name
ANGLED HANDLE WITH RATCHET FOR 5MM DIAM. INSULATED TUBE
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21961967
Report Number3003249645-2025-00018
Device Sequence Number13079946
Product Code GCJ
UDI-Device Identifier10381780259114
UDI-Public10381780259114
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV10195CU
Device Lot Number3520794
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown